MAUDE Adverse Event Report: ETHICON INC. VCL+ UD 36IN 1 S/A CTXB; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ UD 36IN 1 S/A CTXB; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCPB977H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).H6 component code: g07002 - device not returned.This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The lot/batch was not provided.Therefore, a manufacturing record evaluation could not be performed.Additional information was requested, the following was obtained: what is the lot number? unk.Please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu).(b)(6).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Trade name - irgacare.Active ingredient(s)- triclosan.Dosage form - suture/solid/parenteral.Strength -= 275 g /m.Related reports: 2210968-2023-03843.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During an unknown surgery, the suture was detached from the needle.It was not a control release needle.There were no adverse consequences to the patient.Additional information was requested.

Brand Name
VCL+ UD 36IN 1 S/A CTXB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17003642
Report Number2210968-2023-03843
Device Sequence Number7151176
Product Code GAM
UDI-Device Identifier10705031056770
UDI-Public10705031056770
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVCPB977H
Device Catalogue NumberVCPB977H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown